# SDR SWAA2023020693948

- Difficulty date: January 21, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 11,032 hours, 4,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Broken
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FOUND CAPSTRIP FWD OF DOOR CUTOUT R/H SIDE BROKEN<[01] REPLACED BROKEN CAPSRIP I.A.W IPC50-10-10-04-01 A TAG#A114479;[02] JOB COMPLETE; AUDIT C/W
